MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE BIOPSY VALVE (Sterile); Bronchoscope (Flexible Or Rigid)

OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant SINGLE USE BIOPSY VALVE (Sterile); Bronchoscope (Flexible Or Rigid)
Model Number MAJ-210
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
No additional information received from customer.
 
Event or Problem Description
It was reported during a diagnostic endobronchial ultrasound with guide sheath (ebus-gs) procedure there was a black foreign material found inside the patient body.It was through to be a damaged part of the single use biopsy valve.It was suctioned and retrieved.The procedure was prolonged less than thirty minutes.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d9, h2, h3, h6, h7, h9, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.The device evaluation found that part of the biopsy valve was broken and a broken piece of the biopsy valve fell off.It was confirmed that the broken piece had been retrieved as the shape of the detached rubber fragment matches that of the damaged portion of the biopsy valve, leading to the conclusion that the detached rubber fragment is part of the biopsy valve.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: it is possible that the biopsy valve broke due to stress caused by inserting or removing the syringe at an angle.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Additional Manufacturer Narrative
E1/initial reporter establishment name: (b)(6) the investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
SINGLE USE BIOPSY VALVE (Sterile)
Common Device Name
Bronchoscope (Flexible Or Rigid)
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. Hinode Plant
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA   190-0182
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50134036
Report Number3003637092-2026-00155
Device Sequence Number5598948
Product Code EOQ
UDI-Device Identifier14953170152433
UDI-Public14953170152433
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-210
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3003637092-12/29/2025-00
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown